# SDR CALA2018020900536

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 60,894 hours, 12,827 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2084
- Condition: Reads High
- Location: Standby
- Part time: 78,611 hours, 19,015 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER READS PLUS 600 FEET AT ALTITUDE.  REMOVED AND REPLACED THE STANDBY ALTIMETER IAW AMM 34-13-06-344-031. OPS CHECKED SATISFACTORY. NO DEFECTS NOTED. OK TO CONTINUE.
